# SDR UIEA2017123002449

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,872 hours, 16,256 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Condition: Dirty
- Location: Anti Ice Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, HAD A LEFT ENGINE ANTI-ICE EICAS MESSAGE & LT ENG ANTI-ICE VALVE STATUS MESSAGE.  CLEANED AND SECURED THE LT ENGINE ANTI-ICE VALVE CONNECTOR, SYSTEM CHECKED GOOD  IAW MM 30-21-00.
